Siong-Thye GOH


Several Classes of Even-Variable Balanced Boolean Functions with Optimal Algebraic Immunity
Chik-How TAN Siong-Thye GOH 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2011/01/01
Vol. E94-A  No. 1  pp. 165-171
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: Mathematics
Keyword: 
cryptographyboolean functionoptimal algebraic immunitynonlinearity
 Summary | Full Text:PDF(357.3KB)